# SDR TRAX200700666

- Difficulty date: May 13, 2007
- Submitted: May 17, 2007
- Operation: Air carrier
- Aircraft: N836AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7263
- Aircraft time: 21,679 hours, 18,587 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Condition: No Test
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING EMERGENCY EXIT DOOR FAILED FUNCTIONAL TEST.  REFER TO TASK 000-52-830-104.   [07-23-07]   REPAIRED IAW;   AMM 12-20-52, AND AMM 52-21-00.
